# SDR HALA2018060400271

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 56,144 hours, 10,466 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED DURING CRUISE,  COMPLIED WITH QRH FOR FMC FAIL, RESET FMC.  NO DEFECTS DURING LANDING.  PERFORMED TROUBLESHOOTING IAW FIM 34-61 FAULT TREE 849. NO FAULTS NOTED. OPS CHECKED IAW AMM 34-61-00-715-001-001. NO DEFECTS NOTED. CLEANED COOLING VENTS AS A PRECAUTION.  OK FOR SERVICE.
